# SDR SIMA20171107009

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,016 hours, 38,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE UPPER SKIN PANEL BETWEEN FR 35-36 STRG 1R-3R GOUGES, PERMANENT REPAIR. PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-2836.
